# SDR RRXA9500003

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: DC26A1415S
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

KDAY/KORD - FLT 036 - ON APPROACH, THE RT MLG DOWN AND LOCKED GREEN LIGHT DID NOT ILLUMINATE.  CYCLED GEAR, NO HELP.  MAINTENANCE FOUND A BROKEN WIRE AND TWO PINS PUSHED BACK IN THE ELECTRICAL CONNECTOR.  MAINTENANCE REMOVED AND REPLACED THE ELECTRICAL CONNECTOR AND REPAIRED THE BROKEN WIRE.  AN OPERATIONAL CHECK OF THE LANDING GEAR, FOUND DOWN AND LOCKED SYSTEM WAS GOOD.
